Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2015, 4:39 PM MDT for Chaves County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 4:39 PM MDT (22:39 UTC)
- Expired
- Jun 5, 2015, 5:19 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 148 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3762 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS55 KABQ 052239
SVRABQ
NMC005-052330-
/O.NEW.KABQ.SV.W.0113.150605T2239Z-150605T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 530 PM MDT
* AT 438 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
NORTHWEST OF ROSWELL...MOVING NORTH AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL CHAVES COUNTY.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 126 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3345 10460 3348 10481 3382 10480 3378 10448
TIME...MOT...LOC 2238Z 189DEG 14KT 3354 10469
HAIL...1.00IN
WIND...60MPH
$$
332 follow-up statements
669
WWUS55 KABQ 052258
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 PM MDT FRI JUN 5 2015
NMC005-052330-
/O.CON.KABQ.SV.W.0113.000000T0000Z-150605T2330Z/
CHAVES-
458 PM MDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR CENTRAL CHAVES COUNTY...
AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF ROSWELL...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL CHAVES COUNTY.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 126 AND 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3345 10460 3348 10481 3362 10480 3366 10453
TIME...MOT...LOC 2258Z 251DEG 11KT 3352 10462
HAIL...1.00IN
WIND...60MPH
$$
CA746
WWUS55 KABQ 052319
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT FRI JUN 5 2015
NMC005-052328-
/O.CAN.KABQ.SV.W.0113.000000T0000Z-150605T2330Z/
CHAVES-
519 PM MDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ALBUQUERQUE.
LAT...LON 3345 10460 3348 10481 3362 10480 3366 10453
TIME...MOT...LOC 2312Z 189DEG 14KT 3360 10460
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:21 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 5, 3:21 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MDT FRI JUN 5 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE LAND OF ENCHANTMENT TONIGHT THROUGH SATURDAY. A FEW STRONG OR SEVERE STORMS WILL BE POSSIBLE BOTH TODAY AND SATURDAY ACROSS THE EASTERN PLAINS. BY SUNDAY...DRIER AIR WILL START TO HAVE AN IMPACT ON PRECIPITATION CHANCES...LIMITING THEM TO THE EASTERN PLAINS. A PAIR OF BACK DOOR COLD FRONTS WILL MOVE INTO NORTHEAST NEW MEXICO MONDAY AND TUESDAY...KEEPING PRECIPITATION CHANCES ELEVATED. MEANWHILE THE REST OF THE AREA SHOULD SEE LESS CONVECTION. ANOTHER UPPER LEVEL TROUGH SHIFTING OVER THE STATE MID WEEK SHOULD BRING SOME MOISTURE REMNANTS FROM HURRICANE BLANCA INTO THE STATE...INCREASE PRECIPITATION CHANCES ONCE AGAIN. && .DISCUSSION... ABUNDANT MOISTURE FROM FORMERLY HURCN ANDRES HAS MOVED INTO WESTERN NM WITH PWATS APPROACHING 200 PERCENT OF NORMAL FOR EARLY JUNE. ADDITIONALLY...GULF MOISTURE/DRYLINE HAD PUSHED BACK WESTWARD TO THE CENTRAL MOUNTAIN CHAIN THIS MORNING. THE DRYLINE HAS MIXED BACK EASTWARD SLIGHTLY...AND SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG IT FROM NEAR RATON...TO LAS VEGAS...TO RUIDOSO. CAPE VALUES ALONG AND EAST OF THE DRYLINE ARE GENERALLY BETWEEN 1000 AND 2000 J/KG AND THERE ARE ENOUGH BREAKS IN THE CLOUDS FOR SOME CONTINUED HEATING THIS AFTERNOON. A FEW SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL BEING THE MAIN THREAT. ACROSS THE WEST...SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUE...AND MAY MOVE INTO THE RIO GRANDE VALLEY EARLY THIS EVENING. BY SATURDAY...DRIER AIR WILL MOVE INTO SOUTHWESTERN PORTIONS OF THE CWA...BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND AREAS GENERALLY FROM THE RIO GRANDE VALLEY EASTWARD. NOT OUT OF THE QUESTION THAT A FEW STRONG...OR PERHAPS SEVERE... STORMS MAY DEVELOP ONCE AGAIN...BUT ABUNDANT CLOUD COVER SHOULD LIMIT THE INSTABILITY A BIT AS HIGHER LEVEL MOISTURE FROM HURRICANE BLANCA IS PULLED NORTHWARD. DRIER AIR LOOKS TO INVADE THE STATE A BIT FURTHER ON SUNDAY...AND MODELS ARE TRENDING DOWNWARD WITH PRECIPITATION CHANCES. THE STORMS THAT DO DEVELOP...WILL FAVOR AREAS ALONG AND EASTWARD OF THE CENTRAL MTN CHAIN. AGAIN...A FEW STRONG/SEVERE STORMS ARE POSSIBLE. THE REMNANTS OF HURRICANE BLANCA LOOK TO MOVE NORTHWARD INTO ARIZONA AND SOCAL EARLY NEXT WEEK AS THE UPPER LEVEL RIDGE BUILDS WESTWARD OVER NEW/OLD MEXICO. THUS...RAIN CHANCES LOOK TO BE DIMINISHING OVER NM...AT LEAST THAT WERE IN ASSOCIATION WITH BLANCAS REMNANTS. A BACK DOOR COLD FRONT ON MONDAY AND ANOTHER ON TUESDAY SHOULD FAVOR STORM FORMATION ACROSS THE NE. THE NEXT TROUGH LOOKS TO MOVE ACROSS THE DESERT SOUTHWEST MID WEEK. AHEAD OF THE SYSTEM...SOME MOISTURE FROM BLANCA WILL REMAIN PRESENT AND AS THE TROUGH SHIFTS EASTWARD INTO NM LATE WED AND THURS...THAT MOISTURE COMBINED WITH LIFT AHEAD OF THE TROUGH SHOULD ALLOW FOR AN INCREASE IN PRECIPITATION CHANCES ONCE AGAIN. 34 && .FIRE WEATHER... MOISTURE WILL CONTINUE TO FLOW NORTHWARD OVER THE AREA DURING THE NEXT 24 HRS. HUMIDITY VALUES WILL INCREASE AND TEMPS WILL COOL BACK TO NEAR IF NOT SLIGHTLY BELOW NORMAL SATURDAY. WETTING RAIN WILL BE COMMON. A DRIER AIRMASS WILL BEGIN TO PUSH INTO WESTERN AREAS ON SUNDAY AND LESSEN THE SHOWER AND THUNDERSTORM COVERAGE. WETTING RAIN POTENTIAL WILL BE MUCH LESS. TEMPERATURES SHOULD WARM SLIGHTLY AND REMAIN NEAR NORMAL. TEEN HUMIDITY READINGS ARE EXPECTED ACROSS THE WESTERN LOWLANDS. GUSTY SOUTHWEST WINDS ARE EXPECTED DUE TO THE PACIFIC TROUGH WASHING OUT OVER THE INTERIOR WEST. A BACK DOOR COLD FRONT IS STILL PROJECTED TO IMPACT NE AREAS SUNDAY NIGHT AND CONTINUE INTO MONDAY. WETTING RAIN WILL BE POSSIBLE. THE NAM/GFS AND ECMWF MODELS SHOW THIS FEATURE AND HAVE BEEN SHOWING IT FOR THE PAST SEVERAL DAYS THUS CONFIDENCE IS PRETTY DECENT. OTHERWISE...THE DRIER AIR WILL ENTRAIN FURTHER EAST. COOLER THAN NORMAL TEMPERATURES EXPECTED ACROSS THE EASTERN HALF WHILE NEAR NORMAL TEMPS WOULD BE FOUND ACROSS THE WEST. RH LEVELS WOULD CLIMB NEAR THE SURFACE ACROSS THE ENTIRE AREA. SOME OF HURRICANE BLANCAS MOISTURE WILL FLOW INTO THE AREA FROM THE SOUTH NEXT WEEK. THE BIG QUESTION IS HOW MUCH AND WHEN. WESTERN AREAS SHOULD SEE SHOWER/THUNDERSTORM CHANCES INCREASE AS THE WEEK PROGRESSES. RIGHT NOW...THE FULL IMPACT DOESNT COME UNTIL THE LATTER HALF OF THE WEEK BUT THE MODELS HAVE BEEN JUMPING AROUND A BIT. EITHER WAY...NEXT WEEK DOESNT APPEAR TO BE CRITICAL IN TERMS OF LOW HUMIDITY/STRONG WIND AND HIGH HAINES VALUES. MORE AFTERNOON CLOUD COVER AND NEAR NORMAL TEMPERATURES. CONFIDENCE IS PRETTY HIGH FOR THAT SCENARIO. THE WETTING SCENARIO AND WHERE IS A BIT MORE UNCERTAIN. 50 && .AVIATION... 18Z TAF CYCLE ABUNDANT MOISTURE WILL CONTINUE TO FLOW NORTHWARD AHEAD OF A PACIFIC LOW. SCATTERED TO NUMEROUS SH/TS WILL DEVELOP AS THE DAY PROGRESSES. IMPACTS ARE LIKELY AT ALL OF THE TERMINAL SITES. IT DOESNT APPEAR MVFR CIGS/VIS WOULD OCCUR WITH THE ACTIVITY ALTHOUGH CANT RULE IT OUT FOR A SHORT DURATION. OCCNL MTN TOP OBSCD EXPECTED. GUSTY WINDS WOULD ALSO BE ASSOCIATED WITH SOME OF THE ACTIVITY AND MOST LIKELY AT AEG/ABQ/SAF. SOME OF THE ACTIVITY WILL LESSEN MID/LATE EVENING. THE BEST CHANCE OF OVERNIGHT ACTIVITY WILL BE ACROSS THE FOUR CORNERS REGION. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 79 53 82 / 70 60 40 5 DULCE........................... 45 74 43 77 / 70 70 60 10 CUBA............................ 50 74 48 77 / 60 60 40 10 GALLUP.......................... 49 78 44 80 / 60 50 20 5 EL MORRO........................ 49 76 45 79 / 60 40 30 10 GRANTS.......................... 49 80 46 82 / 50 40 20 5 QUEMADO......................... 52 78 49 80 / 40 20 20 5 GLENWOOD........................ 52 85 48 85 / 30 10 10 5 CHAMA........................... 44 70 43 74 / 70 70 50 10 LOS ALAMOS...................... 56 76 54 77 / 60 50 60 20 PECOS........................... 53 75 51 77 / 50 60 60 30 CERRO/QUESTA.................... 49 72 46 73 / 50 50 50 30 RED RIVER....................... 44 63 42 66 / 60 60 70 40 ANGEL FIRE...................... 44 67 43 69 / 60 70 70 40 TAOS............................ 48 77 46 77 / 50 50 50 20 MORA............................ 50 72 48 74 / 60 70 60 40 ESPANOLA........................ 53 82 52 83 / 50 50 50 5 SANTA FE........................ 56 78 54 80 / 50 60 60 20 SANTA FE AIRPORT................ 55 82 53 84 / 40 40 40 10 ALBUQUERQUE FOOTHILLS........... 61 84 60 86 / 40 30 40 5 ALBUQUERQUE HEIGHTS............. 63 86 62 88 / 30 20 30 5 ALBUQUERQUE VALLEY.............. 60 87 59 89 / 30 20 30 5 ALBUQUERQUE WEST MESA........... 62 86 60 89 / 30 20 30 5 LOS LUNAS....................... 59 87 58 88 / 30 20 20 5 RIO RANCHO...................... 61 86 59 88 / 30 20 30 5 SOCORRO......................... 61 90 59 91 / 20 10 20 5 SANDIA PARK/CEDAR CREST......... 55 80 55 81 / 40 40 40 10 TIJERAS......................... 58 83 57 84 / 40 30 40 10 MORIARTY/ESTANCIA............... 49 81 49 82 / 40 30 40 30 CLINES CORNERS.................. 54 79 53 80 / 40 40 50 30 GRAN QUIVIRA.................... 57 82 57 82 / 30 30 40 30 CARRIZOZO....................... 58 85 58 84 / 30 30 40 20 RUIDOSO......................... 53 78 52 78 / 40 50 40 30 CAPULIN......................... 55 75 53 77 / 50 50 30 30 RATON........................... 53 81 51 81 / 40 60 30 30 SPRINGER........................ 54 80 51 81 / 50 60 40 30 LAS VEGAS....................... 51 76 49 79 / 50 50 50 30 CLAYTON......................... 62 83 60 85 / 30 20 20 30 ROY............................. 57 79 55 80 / 50 50 40 30 CONCHAS......................... 63 86 60 87 / 40 40 30 30 SANTA ROSA...................... 62 85 59 87 / 40 40 30 30 TUCUMCARI....................... 62 88 62 91 / 30 30 20 30 CLOVIS.......................... 60 85 59 86 / 20 20 10 30 PORTALES........................ 61 86 61 88 / 20 10 10 30 FORT SUMNER..................... 63 85 62 87 / 50 30 20 30 ROSWELL......................... 64 89 63 90 / 30 30 20 30 PICACHO......................... 57 85 56 86 / 30 40 30 30 ELK............................. 57 80 57 80 / 30 40 40 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34
Hazardous weather outlook, Jun 5, 6:12 AM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 AM MDT FRI JUN 5 2015 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 612 AM MDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND NORTHEAST NEW MEXICO MAINLY NEAR AND EAST OF A LINE FROM RATON TO SANTA ROSA FROM MID AFTERNOON THROUGH MID EVENING. THE MAIN THREATS SHOULD BE STRONG GUSTY WINDS AND LARGE HAIL. ALSO...A STRONG STORM OR TWO IS POSSIBLE IN FAR NORTHWEST NEW MEXICO WITH SMALL HAIL AND GUSTY WINDS THE MAIN RISKS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON INTO THE EVENING...ESPECIALLY ACROSS EAST CENTRAL AND NORTHEAST NEW MEXICO...PRIMARILY WEST OF A LINE FROM CLAYTON TO MELROSE TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS MOST OF NORTH AND CENTRAL NEW MEXICO SATURDAY AFTERNOON AND EVENING...ALSO THE EAST HALF OF NEW MEXICO SUNDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL AGAIN BE STRONG WINDS AND HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY...SATURDAY AND SUNDAY AFTERNOON AND EVENING FOR MAINLY THE EAST HALF OF NEW MEXICO FOR MAINLY THE RISK OF LARGE HAIL AND STRONG THUNDERSTORM WINDS. 43
In the hours before
Local storm report, Jun 5, 3:34 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 4 W MAXWELL 36.54N 104.61W
06/05/2015 M1.00 INCH COLFAX NM OTHER FEDERAL
&&
EVENT NUMBER ABQ1502254
CMLLocal storm report, Jun 5, 3:51 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 40 N SPRINGER 36.95N 104.59W
06/05/2015 M1.00 INCH COLFAX NM DEPT OF HIGHWAYS
0346 PM HAIL 40 N SPRINGER 36.95N 104.59W
06/05/2015 M1.00 INCH COLFAX NM DEPT OF HIGHWAYS
&&
EVENT NUMBER ABQ1502255
EVENT NUMBER ABQ1502256
CMLSpecial weather statement, Jun 5, 4:20 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT FRI JUN 5 2015
NMZ533-052245-
GUADALUPE COUNTY-
420 PM MDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
UNTIL 445 PM MDT...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DILIA...OR 23 MILES NORTHWEST OF SANTA
ROSA...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLONIAS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3506 10482 3504 10513 3513 10515 3522 10496
3521 10489
TIME...MOT...LOC 2220Z 249DEG 24KT 3511 10503
CASpecial weather statement, Jun 5, 4:22 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 422 PM MDT FRI JUN 5 2015 NMZ538>540-052300- SOUTHWEST CHAVES COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 422 PM MDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHAVES COUNTY UNTIL 500 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF PICACHO...OR 33 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL CHAVES COUNTY. OTHER LOCATIONS IN THE WARNING INCLUDE TWO RIVERS DAM. && LAT...LON 3304 10510 3321 10511 3330 10465 3296 10463 TIME...MOT...LOC 2222Z 268DEG 17KT 3313 10503 33
Special weather statement, Jun 5, 4:26 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 426 PM MDT FRI JUN 5 2015 NMZ523-533-052300- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 426 PM MDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 500 PM MDT... AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ENCINO...OR 11 MILES SOUTHWEST OF VAUGHN...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VAUGHN AND DURAN. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 197 AND 204. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3443 10544 3455 10552 3477 10527 3451 10507 TIME...MOT...LOC 2226Z 231DEG 15KT 3453 10539 CA
Special weather statement, Jun 5, 4:26 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 426 PM MDT FRI JUN 5 2015 NMZ538-052315- CHAVES COUNTY PLAINS- 426 PM MDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 515 PM MDT... AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ROSWELL...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSWELL AND BITTER LAKE WILDLIFE REFUGE. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 116 AND 118. OTHER LOCATIONS IN THE WARNING INCLUDE BITTER LAKE WILDLIFE REFUGE. && LAT...LON 3343 10480 3358 10468 3347 10438 3324 10456 TIME...MOT...LOC 2226Z 303DEG 8KT 3347 10467 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:07 PM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| Jun 4, 6:26 PM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Jun 4, 6:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| Jun 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 9 min |
| Jun 4, 8:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 51 min |
| Jun 4, 8:40 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 50 min |
| Jun 4, 8:42 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Jun 4, 8:49 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jun 4, 9:12 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 48 min |
| Jun 4, 9:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Quay, Roosevelt | 3 hr |
| Jun 4, 9:45 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Jun 5, 1:43 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 5, 1:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| Jun 5, 2:20 PM MDT | Special Weather Statement | ABQ | Colfax | 40 min |
| Jun 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 51 min |
| Jun 5, 2:47 PM MDT | Special Weather Statement | ABQ | San Miguel | 43 min |
| Jun 5, 2:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jun 5, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 42 min |
| Jun 5, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jun 5, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 25 min |
| Jun 5, 4:17 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 43 min |
| Jun 5, 4:20 PM MDT | Special Weather Statement | ABQ | Guadalupe | 25 min |
| Jun 5, 4:22 PM MDT | Special Weather Statement | ABQ | Chaves | 38 min |
| Jun 5, 4:26 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 5, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jun 5, 4:52 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Jun 5, 5:05 PM MDT | Special Weather Statement | ABQ | Guadalupe | 25 min |
| Jun 5, 5:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jun 5, 5:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Jun 5, 5:23 PM MDT | Special Weather Statement | ABQ | Cibola | 37 min |
| Jun 5, 5:25 PM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| Jun 5, 5:44 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 5, 5:47 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.